# SDR WX0A2020121573618

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 44,391 hours, 33,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK CIDS1 EPSU SYS TEST BAT/EPSU 11WL FAILED TEST.  REMOVED AND CLEANED CONNECTOR AT L MID BATT 11WL AND MESSAGE CLEARED FROM CIDS1, TEST OK REF TC 05-000-002 AND AMM 33-51-00.  ALSO REF ESPM 20-55-40.
